I had pytergium surgery 8 weeks ago. Was on steroid drops and had high pressure so I was put on to combigan drops. Noticed blurred long distance vision and my pupil appears larger than the other. It does go normal in normal light but in unnatural light I can see a distinct difference. Stopped both drops (steroid 2 weeks ago) and combigan 3 days ago. Dr said wait two weeks for pupil to return to size. I am really worried. Does this sound right?
Blurred vision may occur after pterygium surgery, and usually resolves as the eye heals. It is possible that the large pupil may have resulted from the Alphagan ingredient in Combigan, which is a combination drop of Timoptic and Alphagan. I do suspect that the pupil size will return to normal now that you are off the drop.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.